# SDR TRAX200701698

- Difficulty date: November 7, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 15,378 hours, 12,548 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - PILOTS BULKHEAD AT FS 280.0 AND LBL 9.0 IS CRACKED IN LOWER RADIUS.  PERFORMED REPAIR TO PILOT'S BULKHEAD AT FS 280.0 AND LBL 9.0, PER: REO 601R-53-11-171, REV D.  SUPPLEMENTAL - SDR CLOSED 11/13/07.
